It would be interesting to know what side effects people got based on which vaccine to see if the same side effects were common
Vaccine : Pfizer
1st Dose - sore arm, fatigue,
2nd Dose - sore arm, fatigue , headache
Any one have any tips on how to beat it?
I had my second vaccine yesterday and I'm totally drain of all energy after it.
Got into bed at 3pm yesterday and still in it now 😢
I hear that a little bit of patience is highly recommended, though benefits may first be felt after 2-3 days.
Paracetamol and wait it out.
Stay horizontal. Watch TV. Thoughts and prayers.
I got up at 16.30 today and still feel drained. I have to work tomorrow so I hope to be ok early tomorrow
Could be this heat as well. Make sure to get plenty of fluids on board.
Paracetamol and a bit of lucozade and a few short walks for a bit of fresh air.
Flat warm 7up will sort you out.
Seriously I felt the same after the second jab plus freezing. Wasn't ill but meh. Loads of sleep helped.
1st jab I felt like I had a cold the next day fine the day after. 2nd jab I was wrecked from pure tiredness other that that fine.
Just gone a little over two weeks since i got my second jab and ive never felt fatigue like this.
Ive done endurance sports events of 8 hours and never felt like this afterwards.
Ive had a few operations under general anesthetic and this feeling is like the first hour after you wake up from it, only constant.
When i wake in the morning i feel like ive gone both barrels at a wedding until 4am and after a coffee and some food i feel ok, but then if i do anything like cut the grass, or tidy the kitchen im wrecked again.
I feel like ive aged 20 years and thats not exaggerating.
The heat isnt helping but ive lived years in hotter climates and its never bothered me
There wont be any third jab going into me. Il take my chances with the antibodies i have.
should really mention which vaccines when commenting
I was pfizer
I'd wager that the Long Covid fatigue is worse
I know someone personally that has had it for well over a year at this stage.
Previously very fit and under 40
It's normal. Just rest up. I was a bit sickly for a day after my 2nd dose but was fine again then a day later.
Its not normal that it lasts this long.
2/3 days is often mentioned, 7-10 days sometimes, this is 15 days + now.
So its not normal.
Correlation does not imply causation. Would recommend you go see the GP, unlikely its the vaccine causing this.
Your ‘unlikely’ diagnosis with the greatest of respect is complete ball ocks.
I dont take any other meds. Dont have any conditions and ive felt consistently sh1t since this came on a couple of days after getting the jab that is widely reported to cause fatigue.
even before this heat wave ive felt the same and im well used to these temperatures so its obvious what has caused this.
getting GP to run bloods early next week
I didn't make any diagnosis, but glad you are seeing your GP as per my recommendation 👍️ hope you get sorted
Op here. I felt ok again by 6pm yesterday. I even managed 4 pints 😃
I went to work today and felt grand. No affect today. It only lasted 26/28 hours.
I had the astrazenica vaccine
I was replying to OP, not you. Not sure why you're replying to my post.
I got a migraine level headache for two days after my second dose of Pfizer. Pretty certain it was the vaccine as I almost never get headaches that bad.
Id suggest you role your neck back in there. The poster advised you to go to the GP. Yes it is unlikely to be related 14 days later. You being used to Ironman competitions or whatever has no bearing on anything frankly. They gave you decent proper advice. Go to the GP get checked out. The end, the snarkyness was unneeded.
I know what its from, you might disagree from your keyboard but i know myself better than anyone else.
hay r u safe??
So why are you bothering with bloods and trip to the GP?
If you are having any shortness of breath and / or headaches get a D-dimer test done too. Best of luck
'Correlation does not imply causation' means that a connection between two things has not been proven, not that it is 'unlikely'.
Given that the poster began to feel fatigue right after he took the vaccine and the vaccine is known to cause fatigue in people it is EXTREMELY LIKELY that his fatigue has been caused by the vaccine.
Agree he should go to his GP for tests.